# SDR ABXA20240108603

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 90,125 hours, 27,427 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 3669
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FWD CABIN TEMP EICAS PLUS FWD CABIN INOP LIGHT  ,A/C RETURNED TO GATE AND MAINTENANCE GROUNDED A/C.DEFERRED SYSTEM FOR DEPARTURE IAW MEL ABX-21-61-1-2 TROUBLE SHOT AT NEXT BASE AND REMOVED AND REPLACED FWD CABIN TRIM AIR MODULATING VALVE IAW B AMM21-61-07,AND REMOVED AND REPLACED TEMP CONTROL PANEL IAW B AMM 21-51-13 THIS CLEARES DMI 48261
